# SDR TWRA97196

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508807
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 4 HYDRAULIC SYSTEM DECREASED TO 4 GALLONS.  ENGINE PUMP DPERSSURIZED QUANTITY CONTINUED TO DECREASE. AIRCRAFT TURNBACK JFK.  REMOVED AND REPLACED ENGINE DRIVEN PUMP.  PRESSURE FILTER AND CASE DRAIN FILTER PER MM 29-11-05 MM 29-11-18 AND 29-11-23.  OPERATIONAL CHECK NORMAL.  A/C RETURN TO SERVICE.  (M)
